# SDR SWAA2024123173090

- Difficulty date: December 1, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2024-732356<[01] REPLACED SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG:146A7901; SHEET:19; REV:-;TOOK MEASURE OF CRACK IS:0.779 TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:A23334861 DUE DATE:03-SEP-25;[02] CERTIFIED WORK PERFORMED.
